A. Venugopalan - Primes between $p_n+1$ and $p_{n+1}^2-1.$

hrj:99 - Hardy-Ramanujan Journal, January 1, 1983, Volume 6 - 1983 - https://doi.org/10.46298/hrj.1983.99
Primes between $p_n+1$ and $p_{n+1}^2-1.$

Authors: A. Venugopalan

We give some polynomial identities involving the first $n+1$ primes, and deduce from one of these a formula from which $p_{n+1}$ can be calculated once $p_1,\ldots,p_n$ are known.


Volume: Volume 6 - 1983
Published on: January 1, 1983
Imported on: March 3, 2015
Keywords: prime numbers,twin primes,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 131 times.
This article's PDF has been downloaded 88 times.